SciELO - Scientific Electronic Library Online

 
vol.39 issue2Branch duplication in trees: uniqueness of sedes and enumeration of sedesFixed points and diametral sets for sequentially bounded mappings in orbital ultrametric spaces author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

TAGHAVI, A.  and  RAZEGHI, M.. Non-linear new product A B − B A derivations on ∗-algebras. Proyecciones (Antofagasta) [online]. 2020, vol.39, n.2, pp.467-479. ISSN 0716-0917.  http://dx.doi.org/10.22199/issn.0717-6279-2020-02-0029.

Let A be a prime ∗-algebra with unit I and a nontrivial projection. Then the map Φ : A → A satisfies in the following condition

Φ(A ⋄ B) = Φ(A) ⋄ B + A ⋄ Φ(B)

where A⋄ B = A∗B −B∗A for all A, B ∈ A, is additive. Moreover, if Φ(αI) is self-adjoint operator for α ∈ {1, i} then Φ is a ∗-derivation.

Keywords : New product derivation: Prime ∗-algebra; Additive map.

        · text in English     · English ( pdf )